# SDR EVAS094004

- Difficulty date: October 19, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N16465
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- Aircraft time: 56,134 hours, 6,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING AIRCRAFT CLIMBING, CAPTAIN FELT AIRFRAME VIBRATION.  CAPTAIN DECIDED TO AIR TURNBACK.  ON GROUND CHECK , FOUND NR 3 PACK ACCESS PANEL MISSING (192AR).  REPLACED 192AR/191AL/191BL PANEL, THEN AIRCRAFT CONDITION BACK TO NORMAL.
